# SDR DALA2022092306262

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 67,449 hours, 21,699 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 - MISC/DE - DUE TO TE FLAP DISAGREE MSG. CORRECTIVE ACTION: REPLACED RT OUTBOARD TRANSMISSION DUE TO POPPED TORQUE INDICATOR. DRAIN AND FILLED REMAINING TRANSMISSIONS. PERFORMED FOQA DOWNLOAD PER ETS REQUEST.
